Volume 23, Issue 2
Smoothing by Convex Quadratic Programming

Bing-Sheng He and Yu-Mei Wang

J. Comp. Math., 23 (2005), pp. 211-216

Preview Full PDF BiBTex 0 178
  • Abstract

In this paper, we study the relaxed smoothing problems with general closed convex constraints. It is pointed out that such problems can be converted to a convex quadratic minimization problem for which there are good programs in software libraries.

  • History

Published online: 2005-04

  • AMS Subject Headings

  • Cited by